K.-M. Perfekt
On the spaces of bounded and compact multiplicative Hankel operators

M. Carlsson and K.-M. Perfekt,
Nehari’s theorem for convex domain Hankel and Toeplitz operators in several variables


J. Helsing and K.-M. Perfekt,
The spectra of harmonic layer potential operators on domains with rotationally symmetric conical points,
Journal de Mathématiques Pures et Appliquées, in press.

K.-M. Perfekt and A. Pushnitski ,
On Helson matrices: moment problems, non-negativity, boundedness, and finite rank,
Proceedings of the London Mathematical Society 116 (2018), 101–134.

K.-M. Perfekt and A. Pushnitski,
On the spectrum of the multiplicative Hilbert matrix,
to appear in Arkiv för Matematik.

O.F. Brevig, K.-M. Perfekt and K. Seip,
Volterra Operators on Hardy Spaces of Dirichlet Series,
Journal für die reine und angewandte Mathematik (Crelles Journal), in press.

F. Bayart, O.F. Brevig, A. Haimi, J. Ortega-Cerdà and K.-M. Perfekt,
Contractive inequalities for Bergman spaces and multiplicative Hankel forms,
Transactions of the American Mathematical Society, in press.

K.-M. Perfekt and M. Putinar,
The Essential Spectrum of the Neumann–Poincaré Operator on a Domain with Corners,
Archive for Rational Mechanics and Analysis 223 (2017), 1019–1033.

K.-M. Perfekt, S. Pott and P. Villarroya ,
Endpoint Compactness of Singular Integrals and Perturbations of the Cauchy Integral,
Kyoto Journal of Mathematics 57 (2017), 365–393.

O.F Brevig and K.-M. Perfekt,
Weak Product Spaces of Dirichlet series,
Integral Equations and Operator Theory 86 (2016), 453–473.

O.F Brevig, K.-M. Perfekt, K. Seip, A.G. Siskakis and D. Vukotić,
The Multiplicative Hilbert Matrix,
Advances in Mathematics 302 (2016), 410–432.

P. Jaming, Y. Lyubarskii, E. Malinnikova and K.-M. Perfekt,
Uniqueness for Discrete Schrödinger Evolutions,
Revista Matemática Iberoamericana, to appear.

K.-M. Perfekt,
On M-ideals and o–O Type Spaces,
Mathematica Scandinavica 121 (2017), 151–160.

A. Aleman, Y. Lyubarskii, E. Malinnikova and K.-M. Perfekt,
Trace Ideal Criteria for Embeddings and Composition Operators on Model Spaces,
Journal of Functional Analysis 270 (2016), 861–883.

F. Andersson, M. Carlsson and K.-M. Perfekt,
Operator-Lipschitz Estimates for the Singular Value Functional Calculus,
Proceedings of the American Mathematical Society 144 (2016), 1867–1875.

O.F Brevig and K.M. Perfekt,
Failure of Nehari’s Theorem for Multiplicative Hankel Forms in Schatten Classes,
Studia Mathematica 228 (2015), 101–108.

K.M. Perfekt,
Weak Compactness of Operators Acting on o–O Type Spaces,
Bulletin of the London Mathematical Society 47 (2015), 677–685.

A. Aleman, K.M. Perfekt, S. Richter and C. Sundberg,
Linear Graph Transformations on Spaces of Analytic Functions,
Journal of Functional Analysis 268 (2015), 2707–2734.

F. Andersson, M. Carlsson and K.-M. Perfekt,
AAK-type Theorems for Hankel Operators on Weighted Spaces,
Bulletin des Sciences Mathématiques 139 (2015), 184–197.

K.-M. Perfekt and M. Putinar,
Spectral Bounds for the Neumann-Poincaré Operator on Planar Domains with Corners,
Journal d’Analyse Mathématique 124 (2014), 39–57.

J. Helsing and K.-M. Perfekt,
On the Polarizability and Capacitance of the Cube,
Applied and Computational Harmonic Analysis 34 (2013), 445–468.

K.-M. Perfekt,
Duality and Distance Formulas in Spaces Defined by Means of Oscillation,
Arkiv för Matematik 51 (2013), 345–361.

A. Aleman and K.-M. Perfekt,
Hankel Forms and Embedding Theorems in Weighted Dirichlet Spaces,
International Mathematics Research Notices 2012 (19), 4435–4448.


N. Arcozzi, P. Mozolyako, K.-M. Perfekt, S. Richter and G. Sarfatti,
Some Hilbert spaces related with the Dirichlet space,
For the 12th Advanced Course in Operator Theory and Complex Analysis,
Concrete operators 3 (2016), 94–101.